# SDR SWAA2017082915996

- Difficulty date: August 11, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: 141A4810
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 WINDOW EMERGENCY EXIT HANDLE OUT OF ADJUST.  ADJUSTED HANDLE PER AMM.
